Pacific Journal of Mathematics

On groups of orthonormal functions. II.

N. J. Fine

Article information

Source
Pacific J. Math., Volume 5, Number 1 (1955), 61-65.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044608

Mathematical Reviews number (MathSciNet)
MR0068661

Zentralblatt MATH identifier
0066.31202

Subjects
Primary: 42.4X

Citation

Fine, N. J. On groups of orthonormal functions. II. Pacific J. Math. 5 (1955), no. 1, 61--65. https://projecteuclid.org/euclid.pjm/1103044608


Export citation

References

  • [1] N. J. Fine, On groupsof orthonornl functions(I), Pacific J. Math. 5 (1955), 51-59.
  • [2] P.R.Halmos, Measure theory, NewYork, 1950.
  • [3] J. von Neumann, Einige Satze'ber messbare Abbildungen, Ann. of Math. 33 (1932), 574-586.

See also

  • I : N. J. Fine. On groups of orthonormal functions. I. Pacific Journal of Mathematics volume 5, issue 1, (1955), pp. 51-59.